Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
buffalowings

benzoyl peroxide + redmarks

i just ended a big breakout. i had been using duac (clindamycin 1%, benzoyl peroxide 5%) throughout the breakout, and i have loads of red/purple marks left over from old acne.

is there a direct correlation between benzoyl peroxide and red marks? if so, is it because my skin is irritated/inflamed... or is it because of the chemical properties of benzoyl peroxide? ive read alot of posts with "i think it does..." and "from my experience.." but if anyone has any specific, scientific information i would greatly appreciate it. thanks in advance.

Share this post


Link to post
Share on other sites
Guest funky_monkey

BP gel gave me awful bright pink 'burn' type marks. (I have very fair, English sensitive skin)

A common complaint from brits on here.

Share this post


Link to post
Share on other sites
Guest PokaHotAz

yes it does...

bp makes ur lesions take longer to heal... yea it kills the p. acnes bacteria but it also slows down the time it takes to let ur skin heal itself.

meaning that it kills the pimple and ur left with red marks... but its not something we cant take care of

Share this post


Link to post
Share on other sites

BP definitely slows the healing and causes red marks to stay there for longer....so if you are clear, u might want to slowly ramp down your BP dosage to allow for skin healing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×